Author Details

Hussain, Shakir, Sweden

  • Vol 2, No 1 (2013) - Articles
    Congenial Multiple Imputation and Matched Pairs Models for Square Tables: An Example of patients’ self-management
    Abstract  PDF

Journal of Business Administration Research

ISSN 1927-9507 (Print)      ISSN 1927-9515  (Online)

Copyright © Sciedu Press

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.